# SDR MWEA010993

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99581561
- Condition: Damaged
- Location: Window 9l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE HAS LIGHTENING STRIKES AT WINDOW 9L.  --  BLENDED OUT DAMAGED AREAS, LOCATED AND DRILLED DOUBLER, INSTALLED REPAIR AT WINDOW.
